# SDR UALA2011120706724

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 143N83489
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-2 DOOR AFT DOOR FRAME, INSIDE STRINGER FITTING GOUGED AT BS 728 AND STR 16L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED THE L-2 DOOR STRINGER FITTING, P/N 143N8348-9, AND FABRICATED A NEW REPLACEMENT FITTING AND INSTALLED PER REO G14319, REV C AND EC-RA 5310-05425 ON NON ROUTINE 28282.  PER EC-RA, THIS REPAIR IS INTERIM CATEGORY C, AND REQUIRES REPLACEMENT IN 24 MONTHS OR 3, 000C, 085625 WHICHEVER OCCURS FIRST.  CURRENT PTC IS 21645C. OSTF IS P2591.
